On the Transformation T+m Due Gray and Clark
Kacem Belghaba
Journal of Mathematics and Statistics, Volume 3, Issue 4, pp. 243–248 · doi.org/10.3844/jmssp.2007.243.248
Abstract
We determine the values of the integer m for which the parametric transformation T+m due Gray and Clark is well conditionned. This process of acceleration being quasilinear transformation, we use an adequate definition of the condition numbers that apply to the real sequences of linear convergence. The results obtained for this set are enough meaning
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Belghaba, K. (2007). On the Transformation T+m Due Gray and Clark. Journal of Mathematics and Statistics, 3(4), 243–248. https://doi.org/10.3844/jmssp.2007.243.248
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
